# SDR AALA202012079016

- Difficulty date: December 4, 2020
- Submitted: December 7, 2020
- Operation: Air carrier
- Aircraft: N776AN
- Make and model: Boeing 777223
- Aircraft serial: 29582
- Aircraft time: 85,217 hours, 10,371 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT FLASHLIGHT TESTS RED BY R1 DOOR.  REPLACED FLASHLIGHT BATTERY WITH NEW, IAW AMM 25-64-01.  OPERATIONS CHECK GOOD.
